# SDR SWAA2022061407709

- Difficulty date: May 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 57,746 hours, 34,276 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 192F
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 192F LWR SURFACE HAS CORROSION AT 3 ANTENNA MOUNT AREAS. 8-80 / [01] RECEIVED NEW PANEL 192F ; THIS PANEL WILL BE INSTALL ON TTG8Q00BGPCF;[02] VERIFIED 1
